cardiologist-icon
Reduction of dose of bp medicine
I had a BP reading mesuring 150 - 90 before 1.5 year and doctor had advised me to start taking talmisartan 40 mg which i am regularly taking since lat 1 .5 year. Now my BP readings are 142- 84 . I have also started physical exercises like walking etc. and also reduced salt and fatty foods . Now i would like to get advise on whether i could quit the medicine or could reduce the doses
106 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You need to continue medical therapy as we are controlling your bp and not curing it. You can get your bp monitoring done by our cardiac team remotely as little as 5rs per day. It will help u reduce the bp complications such as stroke heart attack. For details visit www.skymedical.in
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.